# SDR HALA9800118

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47661
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBA - TEST FLIGHT - EMERGENCY LIGHTS ABOVE JUMP SEAT ARE INOPERATIVE.  RE-LAMPED AND OPS CHECK OK IAW MM 33-50-00.  (X)
